# SDR 2021FA0000423

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: General aviation
- Aircraft: N87365
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000859
- Aircraft time: 2,355 hours, 1,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 AB MISSING ILLUMINESANCE STRIP. INSTALLED LUMINESCENT STRIP.
